# SDR 2001UALA02033

- Difficulty date: September 13, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N915UA
- Make and model: Boeing 737522
- Aircraft serial: 25382
- Aircraft time: 28,758 hours, 21,356 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT BODY STATION 1006 STRINGER 4L IS GOUGED BEYOND LIMITS. MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
